# SDR AALA971962

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON RIGHT UPPER TRAILING EDGE FROM TIP TO 48 INCHES INBOARD, INBOARD OF PCU, 86 INCHES FROM OUTBOARD END, 70 INCHES FROM OUTBOARD END.  REMOVED OLD BEAM AND REPLACED WITH SERVICEABLE BEAM IAW SRM 51-10-1 PAGE 4.  (M)
